# SDR ASAA12410914

- Difficulty date: December 5, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 39,739 hours, 22,011 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445140
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB LOWER CHORD CRACKED BETWEEN STR 2 AND 3 AND WBL 135.5.  REPAIRED CHORD IAW EA 400 57EA 07164.
